# SDR U30A200400009

- Difficulty date: July 26, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N262AV
- Make and model: Airbus A320-214
- Aircraft serial: 1725
- Aircraft time: 7,481 hours, 2,707 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PL22412LH055
- Condition: Cracked
- Location: Seat Row 2-5 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLT 609, RSW-ORD, DURING MAINTENANCE, THE EMERGENCY FLOOR PATHWAY LIGHTING PHOTO LUMINESCENT STRIP BETWEEN SEAT ROWS 2 DEF AND 5 DEF WAS IDENTIFIED AS DAMAGED. MAINTENANCE REPLACED THE PHOTO LUMINESCENT STRIP BETWEEN ROWS 2 DEF AND 5 DEF IAW AMM 33-51-21-401 AND OPS CK OK. THE AIRCRAFT WAS RETURNED TO SERVICE.
